Welcome to WeightLossChat.org!   

Advertisments:




Stop Gaining Weight!! Help?

Diet Pill Discussion

Stop Gaining Weight!! Help?

Postby Poldie » Mon Aug 21, 2017 11:31 pm

I'm back on my meds for my stomach. They make me eat like a horse! I've gained about 10lbs, I've only been on then for a month :o!! I'm getting so fat.


I've just got skinny, I've been dieting and exersizing lately and now it's all being ruined.


They make me genuinely hungry all the time! :( I've just eaten and my stomachs rumbling 3: I can't change the pills or come off them right now so that isn't an option.


What do I do about gaining weight. I don't want to again :(

I'm 5"7' ft and 142lbs. I was 130.


I'm started to look chubby again :(

Please help! :(
Poldie
 
Posts: 5
Joined: Sun Mar 23, 2014 5:16 pm

Stop Gaining Weight!! Help?

Postby Eker » Mon Aug 21, 2017 11:36 pm

You are at a good weight for your height right now.
Just make sure that you eat healthy food, and try to focus on foods with fewer calories.
Eker
 
Posts: 9
Joined: Fri Feb 28, 2014 3:24 pm


Return to Diet Pills & Supplements

cron